[an error occurred while processing this directive]

Publikace ÚTF

Duality and μ separability of Maxwell equations in Kerr-NUT-(A)dS spacetimes

Frolov, V., P., Krtouš, P.

We study properties of a recently proposed new ansatz for separation of variables in the Maxwell
equations in four-dimensional Kerr-NUT-(A)dS spacetime. We demonstrate that a dual field, which is also
a solution of the source-free Maxwell equations, can be presented in a similar form. This result implies that
the corresponding separated equations possess a discrete symmetry under a special transform of the
separation parameters.
typ:article
journal:Phys. Rev. D
volume:99
pages:044044
year:2019
[an error occurred while processing this directive] [an error occurred while processing this directive]